BigDaddy66's picture
BigDaddy66
  • 38
2332

Any ideas on bad backney?

ad

I have run several different cycles consisting of D-Bol/Test, and Tren/Test with always minimal sides. I decided to try a Deca/Test 12 wk cycle and had the worst back acne/abscess break out one could imagine. anyhow been off cycle now for 5 wks and detoxing with Omega 3, Detox Tea, Liver Detox vitamins and shitloads of water and this fucking acne just seems to keep on. I been using Zapzyt, and Proactive with little effect does anybody have any trade secrets to shake this shit? I'm insuranceless but real close to breaking down and going to see a dermatologist and paying out the ass for the visit and prescription.

BigDaddy66's picture

There are a lot of naysayers trying to disprove Crysin but I also had horrible gyno Estro acne cysts on my back from a Deca/Test E cycle and Estro rebound too boot after PCT so I had this bottle of Crysin -Surge chillin in vitamin cabinet so I figured fuck it I had nothing to lose so I tried it anyway after reading it wasn't shit and within 3 days my bleeding, puss filled oozers on my back dried up and started healing and 7 days later totally healed. Either the pills worked or it was a divine miracle.

ashop's picture

Acne Annihilator by Platinum Labz...cheap and super effective.

cltleo's picture

Here's a few ideas...Doxycycline, Accutane, Dial soap, 10% ben peroxide, and change bed linens every 2 to 3 days. When I come off it will clear up.

vhman's picture

Accutane should not be lumped in with everything else you listed. It is no joke and can cause some serious liver issues and you need monthly bloods done, preferably under the care of a doctor. It's an option when everything else fails.

cltleo's picture

I see what you are saying vhman...my bad.

vhman's picture

Sounds good.

TheFlash85's picture

anti biotics broad spectrum and go swim at the ocean

Darktide's picture

When my estrogen goes up I break out when it is down I am clear. You should get blood work to check your estrogen numbers. Just because there is no gyno etc doesn't mean they can't be high. Also arimidex can cause estrogen rebound unlike aromasin.

mwagner630's picture

This is the only time I break out too, When my estrogen is high also.

BigDaddy66's picture

Thank you

Darktide's picture

Your welcome

JuniorHealy's picture

I think UV light helps. Maybe go to a stand up tanning bed? Good luck homie

shawn0712's picture

Have you checked your bloods after cycle?
I deal with some acne during pct, usually between weeks 2 and 3. That's pretty normal with hormone fluctuations.
If you continue to experience it long after, it could be your body telling you things are out of whack, and it's always wise to see that you've recovered.

What was your pct if I can ask?

BigDaddy66's picture

I waited 14 days after my last pin to run10 days of arimidex @ 1mg followed by 14 days of nolvadex @ 50mg per day. I feel good didn't gyno or nothing just cant kick the acne.

mwagner630's picture

This was your pct? 14 days?

vhman's picture

A course of antibiotics may help, but it's just time being off. It sucks, but it will clear up.

treadinontren's picture

man I have it stick around after cycle sometimes but remember a lot of it has to do with bacteria build up...I shower before the gym esp on cardio days...I know right this guy is advocating both cardio and showering before the gym...he must not know anything...but I do...poors open up during cardio and during heat raise in ur body during any strenuous activity take as many showers as possibly and avoid anything like dark soaps that can clog your pores...it should clean up in time at least from my experience

treadinontren's picture

oh and a back brush but make sure to clean it otherwise it can just be a bigger breeding ground for bacteria